MathSciNet Relay Station
MathSciNet bibliographic data
MR383544 60J35 (60B10)
Kurtz, Thomas G. Semigroups of conditioned shifts and approximation of Markov processes. Ann. Probability 3 (1975), no. 4, 618–642.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement